MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CATHETER INTRODUCER KIT 6F

ARGON MEDICAL DEVICES CATHETER INTRODUCER KIT 6F
Model Number 497792*
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
Blue twisting "lock" on sterile sleeve of introducer was missing on 2 devices and failed to securely lock on a third.This introducer is used to place temporary transvenous pacemaker wires and when it does not lock securely, the likelihood of the wire moving out of place is higher.The chances of the sterile sleeve slipping to expose the catheter so that it's no longer sterile along its external length is also higher.This means that the wire cannot safely be advanced if needed.This has happened with 3 different kits - 1 for a patient whose wire was placed in er, 2 whose wires were placed in ccu.Sterile sleeve was extended and securely taped to the pacing catheter and the device was extensively secured into place with tape.Issue was discovered after placement and remained in patients until placement of permanent pacemaker at (b)(6).
 
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.

Brand Name
CATHETER INTRODUCER KIT 6F
Common Device Name
CATHETER INTRODUCER KIT 6F
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13889387
Report Number0001625425-2022-00969
Device Sequence Number12153340
Product Code DRE
UDI-Device Identifier00886333214976
UDI-Public00886333214976
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2026
Device Model Number497792*
Device Catalogue Number497792*
Device Lot Number11361218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Initial Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown